# SDR UIEA2016090600734

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,870 hours, 21,641 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS TS IAW FIM 21-51- FT 803 FOUND LT TEMP CONTROL VALVE FAULT.  RESET SYS OPS CHECK GOOD.
